MathSciNet Relay Station
MathSciNet bibliographic data
MR245570 13.90 (18.00)
Heyneman, Robert G.; Sweedler, Moss Eisenberg Affine Hopf algebras. I. J. Algebra 13 1969 192–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement